# SDR AALA201505269001

- Difficulty date: April 14, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337090121200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PRESS PLATE FASTENER HOLE CRACKED IN THE FWD CARGO COMPARTMENT DECK MEMBRANE AT FRAME 36, STRINGER 33 RT.  REPAIRED IAW EA 250509.
